Previous |  Up |  Next

Article

Keywords:
weak convergence; statistical convergence; lacunary sequence; lacunary statistical convergence
Summary:
The aim of this work is to generalize lacunary statistical convergence to weak lacunary statistical convergence and $\mathcal I$-convergence to weak $\mathcal I$-convergence. We start by defining weak lacunary statistically convergent and weak lacunary Cauchy sequence. We find a connection between weak lacunary statistical convergence and weak statistical convergence.
References:
[1] Connor, J., Ganichev, M., Kadets, V.: A characterization of Banach spaces with separable duals via weak statistical convergence. J. Math. Anal. Appl. 244 (2000), 251-261. DOI 10.1006/jmaa.2000.6725 | MR 1746802 | Zbl 0982.46007
[2] Fridy, J. A.: On statistical convergence. Analysis 5 (1985), 301-313. MR 0816582 | Zbl 0588.40001
[3] Fridy, J. A.: Statistical limit points. Proc. Am. Math. Soc. 118 (1993), 1187-1192. DOI 10.1090/S0002-9939-1993-1181163-6 | MR 1181163 | Zbl 0776.40001
[4] Fridy, J. A., Orhan, C.: Lacunary statistical convergence. Pac. J. Math. 160 (1993), 43-51. DOI 10.2140/pjm.1993.160.43 | MR 1227502 | Zbl 0794.60012
[5] Fridy, J. A., Orhan, C.: Lacunary statistical summability. J. Math. Anal. Appl. 173 (1993), 497-504. DOI 10.1006/jmaa.1993.1082 | MR 1209334 | Zbl 0786.40004
[6] Freedman, A. R., Sember, J. J., Raphael, M.: Some Cesaro type summability spaces. Proc. London Math. Soc., III. Ser. 37 (1978), 508-520. MR 0512023 | Zbl 0424.40008
[7] Freedman, A. R., Sember, J. J.: Densities and summability. Pac. J. Math. 95 (1981), 293-305. MR 0632187 | Zbl 0504.40002
[8] Kostyrko, P., Šalát, T., Wilczyński, W.: $\Cal I$-convergence. Real Anal. Exch. 26 (2000/2001), 669-686. MR 1844385
[9] Lorentz, G. G.: A contribution to the theory of divergent sequences. Acta Math. 80 (1948), 167-190. DOI 10.1007/BF02393648 | MR 0027868 | Zbl 0031.29501
[10] Maddox, I. J.: A new type of convergence. Math. Proc. Camb. Philos. Soc. 83 (1978), 61-64. DOI 10.1017/S0305004100054281 | MR 0493034 | Zbl 0392.40001
[11] Schoenberg, I. J.: The integrability of certain functions and related summability methods. Am. Math. Mon. 66 (1959), 361-375. DOI 10.2307/2308747 | MR 0104946 | Zbl 0089.04002
Partner of
EuDML logo